# SDR IPXA09654839

- Difficulty date: February 22, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CARGO DECK FLOOR PANEL HAS .75 INCH HOLE IN CENTER POSITION 4 (DEF387483).  TRANSFERRED TO NRC 353652.  REMOVED DAMAGE & INSTALLED REPAIR REF EO B767-5320-32392A.
